Hello....Thanks for answering my questions. I had a low risk exposure but may still have contracted gonnoreah of the throat, and maybe the penis as well. My questions are these.
1. I went to the Dr and got a 10 day supply of amoxicillin. 500mg 3x a day. Will this kill the gonnoreah? If not, what should I ask for?
2. Does gonnoreah in the throat make your neck hurt on the outside too?? On the sides, or in the back at the base of the head? Mine does.
I don't understand why you think you in fact acquired gonorrhea if the exposure truly was low risk. If not tested for it, you should stop the amoxicillin and get tested; and let the test results guide treatment. Amoxicillin is not reliable against gonorrhea, but in the dose you describe would be effective in about 80-90% of cases. Gonorrhea of the throat generally causes no symptoms at all and it certainly does not explain external neck pain.
Thanks for your speedy response, Dr!
My Dr is treating me for a sinus infection, which I hope is all I have. The sore throat that I have is more bothersome than anything, althought the pain in my neck makes it much worse. In addition to those symptoms, I've also had flu like symtoms, and fatigue like crazy. I'm sure that if I described the exposure incident you would tell me that my risk of infection is very slim. The problem of course is that I'm married and should know better han to go to a massage parlour. My wife has the same symptoms, and is being treated with amoxicillin as well. I know that we should be tested, and treated accordingly, but I was just hoping that the amoxicillin would do the trick IF what I have if gonnoreah.....thanks again
I had a UTI a few months ago and later found out that my girlfriend tested positive for chlamydia. I had already taken Amoxicillin 3x day for 10 days when I found out it was Chlamydia. All of my symptoms went away and I tested negative for Chlamydia. My girlfriend was treated and we were abstanent for a while, but her symptoms recently returned. She was retested and it came back positive. How could this happen? Could my test have been wrong? Could her treatment have failed? Thanks.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.